Alert archive / Iowa / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS Des Moines, IA

April 30, 20244 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 30, 2024, 6:17 PM CDT for 4 counties in Iowa. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2024, 6:17 PM CDT (23:17 UTC)
Expired
Apr 30, 2024, 7:00 PM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Adams County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 132 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 6:18 PM CDTHAIL 15 Sw Orient, IAUp to quarter sized hail near east county line.
Apr 30, 6:35 PM CDTHAIL 0.75Corning, IALasted about 20 minutes. Very minor tree damage.
Apr 30, 6:38 PM CDTHAIL 14 Nw Cromwell, IAUp to quarter sized hail.
Apr 30, 6:43 PM CDTHAIL 1.753 Nnw Creston, IANear Green Valley Lake.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:33 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2024-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2024-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1819 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

262 
WUUS53 KDMX 302317
SVRDMX
IAC003-159-173-175-010000-
/O.NEW.KDMX.SV.W.0039.240430T2317Z-240501T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
617 PM CDT Tue Apr 30 2024

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Western Union County in south central Iowa...
  Adams County in southwestern Iowa...
  Northwestern Ringgold County in south central Iowa...
  Taylor County in southwestern Iowa...

* Until 700 PM CDT.

* At 617 PM CDT, a severe thunderstorm was located near New Market,
  or 5 miles northwest of Bedford, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Creston, Mount Ayr, Corning, Bedford, Lenox, Green Valley Lake,
  Lake Icaria, New Market, Clearfield, Diagonal, Prescott, Gravity,
  Nodaway, Cromwell, Sharpsburg, Kent, Conway, Benton, Carbon, and
  Maloy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
and southwestern Iowa.

&&

LAT...LON 4062 9491 4064 9492 4073 9491 4073 9493
      4104 9493 4116 9449 4116 9440 4069 9420
TIME...MOT...LOC 2317Z 249DEG 36KT 4071 9483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dodson
2 follow-up statements
590 
WWUS53 KDMX 302338
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
638 PM CDT Tue Apr 30 2024

IAC159-173-302347-
/O.CAN.KDMX.SV.W.0039.000000T0000Z-240501T0000Z/
Ringgold IA-Taylor IA-
638 PM CDT Tue Apr 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RINGGOLD AND
TAYLOR COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
and southwestern Iowa.

LAT...LON 4090 9475 4108 9479 4116 9449 4116 9440
      4090 9429
TIME...MOT...LOC 2337Z 249DEG 36KT 4078 9458 

$$

IAC003-175-010000-
/O.CON.KDMX.SV.W.0039.000000T0000Z-240501T0000Z/
Union IA-Adams IA-
638 PM CDT Tue Apr 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN UNION AND EASTERN ADAMS COUNTIES...

At 637 PM CDT, a severe thunderstorm was located near Conway, or 10
miles northeast of Bedford, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Creston, Corning, Lenox, Lake Icaria, Green Valley Lake, Prescott,
Cromwell, Kent, Green Valley Lake State Park, Creston Municipal
Airport, Lake Icaria State Park, and Corning Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
and southwestern Iowa.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4090 9475 4108 9479 4116 9449 4116 9440
      4090 9429
TIME...MOT...LOC 2337Z 249DEG 36KT 4078 9458 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dodson
640 
WWUS53 KDMX 302354
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
654 PM CDT Tue Apr 30 2024

IAC003-175-010003-
/O.EXP.KDMX.SV.W.0039.000000T0000Z-240501T0000Z/
Union IA-Adams IA-
654 PM CDT Tue Apr 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN UNION AND EASTERN
ADAMS COUNTIES WILL EXPIRE AT 700 PM CDT...

The storm which prompted the warning has exited the warned area. 
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for south central
and southwestern Iowa.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Union county. 

LAT...LON 4090 9475 4108 9479 4116 9449 4116 9440
      4090 9429
TIME...MOT...LOC 2353Z 249DEG 36KT 4083 9440 

$$

Dodson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:57 PM CDT, 3 hours 20 minutes earlier. Its key messages:

  • Enhanced Risk This Afternoon/Evening for Very Large Hail and Damaging Thunderstorm Winds
  • Heavy rain and marginal severe weather Wednesday night into Thursday. Localized hydrology impacts possible.
  • Active weather resumes this weekend and at the beginning of next week.
Area forecast discussion, Apr 30, 2:57 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
257 PM CDT Tue Apr 30 2024

.KEY MESSAGES...

- Enhanced Risk This Afternoon/Evening for Very Large Hail and
  Damaging Thunderstorm Winds
- Heavy rain and marginal severe weather Wednesday night into
  Thursday. Localized hydrology impacts possible.
- Active weather resumes this weekend and at the beginning of
  next week.

&&

.DISCUSSION...
Issued at 255 PM CDT Tue Apr 30 2024

Upper air analysis paints a broad area of troughing over southwest
Canada with embedded shortwave energy propagating around the
feature. One of note in the northern Plains will generate severe
weather for Iowa today as it ejects across the region this
afternoon. A secondary surface low placed over Nebraska will
begin to phase into the main system, but will work together to
intensify low level moisture advection. This process was already
noticeable this morning as an advection wing of showers and
storms progressed into the state, outrunning the instability
axis. High dew point values will pool along an approaching cold
front in the west, driving CAPE values into the 1000s range in
southwest Iowa. Wind fields are favorable for storm organization
with 50kt+ winds out of the West at H500 paired with diffluent
flow aloft and enhanced southerly low level flow mentioned
earlier.

The wind field is near textbook for dominating right-moving
supercells. Plenty of directional and speed shear aloft with an
impressive looking low level wind field. The highest confidence
threats would be hail and wind with storms, especially in the early
stages of their lives when they are discreet. Large rotating
updrafts with sufficient instability and ventilation are primed for
large hail production. The 18z OAX sounding further supports hail
production with 700-500mb lapse rates valued at 8.3 C/km. Inverted-v
soundings below will allow for the acceleration of cold pools and,
consequently, severe winds. Can expect possible hail in excess of 2
inches with larger storms and winds approaching 70mph in the
favorable downdraft regime. Some uncertainty lingers on how these
two threats will evolve as the sun sets and the LLJ influence
increases. CAMs illustrate a gradual evolution of a linear mode of
sorts with embedded UH streaks in the line. Thu UH streaks are large
from the anticipated large updraft regions of storms with some
updrafts noticeably deviating off Bunkers motion and into the better
instability, further increasing the streamwise vorticity ingest.
Whatever cell/cluster can get going along the instability axis will
likely be the dominating storm and inhibit upscale growth of cells
further to the north of it. CAMs have been consistent in placing
this storm somewhere in central Iowa, but cannot say in certainty
who would be directly impacted.

Now, to cover the tornado threat. As it sits, there is a 5% risk of
a tornado within 25 miles of of a point. If you observe soundings
from the RAP for this afternoon, the tornado chances appear to be
higher. The main difference is in the LCLs. Consensus for the area
appears to be LCLs generally around 1500m which is too high for
tornadoes. The RAP has some consistency in its run in really pooling
moisture along the cold front this afternoon, lowering the LCLs to
favorable heights for tornadoes. If the LCLs in the environment are
lower, the storm will be able to ingest some of the streamwise
vorticity found in the lowest km of the environment. Helicity values
in this region of the atmosphere are in the 100s which is more than
enough for tornadogenesis. That all being said, we are not expecting
tornadoes to be the primary threat today, but that doesn't mean they
aren't out of the question. The potential for tornadoes is higher
the further into the moisture axis you traverse as this will be the
region of the best potential for lower cloud bases. A close analysis
of the near storm environment will be needed as the storms involve
because further environmental factors such as boundary ingestion
could further encourage tornadogenesis.

A brief pause in precipitation is expected during the daytime
Wednesday, but the Gulf opens up again through the day ahead of
another approaching area of low pressure which will work to enhance
jet speeds Wednesday evening and overnight, generating PWAT values
nearing 1.5 inches in the southwest. Warm cloud depths will
exceed 3500m. An MCS is anticipated to move into portions of
southern Iowa ahead of even more rainfall anticipated with the
main shortwave during the day Thursday. The MCS will settle for
a path generally along wherever the instability axis sets up
across the south. Consequently, the recovery of instability for
Thursday will be questionable, causing uncertainty in severe
weather chances. Nonetheless, the LLJ with advance further into
the state through the day and continue to support additional
rainfall statewide. Climatologically, PWAT and specific humidity
values are in the upper 90th percentiles and near the top of the
GEFS QPF model climatology. The ECMWF EFI covers much of the
state in values between 0.7 and 0.8. The same area is circled in
a shift of tails contour, signifying further that the QPF
amounts are near the top of the model climatology. The grand
ensemble 24 hour QPF exceeds 1 inch for especially the southern
part of the state, given that this is a course output, locally
high amounts are possible and will be better evaluated as the hi
res window captures the event fully. Some river response is
expected with HEFS putting some sites in action stage.

The rest of the period remains mild and active with additional rain
chances returning over the weekend. Temperatures will remain near 70
degrees. Active weather remains the theme into early next week.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1244 PM CDT Tue Apr 30 2024

VFR cigs with rain and some thunderstorms ahead of a line of
severe thunderstorms near the 00z hour for most terminals.
MVFR/IFR cigs and vsbys to accompany these storms. Severe
weather possible in the TEMPO timeframe and include hail and
damaging winds. Skies quickly clear back to VFR behind with
winds easing through the overnight hours. LLWS possible at
northern terminals overnight.

&&

.HYDROLOGY...
Issued at 116 PM CDT Tue Apr 30 2024

How quickly things can change, going from drought conditions to
potentially wet conditions. Potentially heavy rainfall over the next
few days may lead to a significant hydrologic response in the short-
and long-term.

In terms of short-term response (flash flooding potential and urban
flooding potential), the main concern would be Wednesday night into
Thursday. QPF values as high as 1.5 to 2 inches are prevalent across
parts of the CWA with locally higher amounts possible. Antecedent
conditions show the soil moisture is highest across the southern
2/3rds of the CWA with the highest values across the southern third.
Runoff would be increased where soil moisture is highest, however
higher rates may lead to local issues regardless.

Of greater concern is longer term (rivers). Probabilistic and QPF
ensemble guidance is showing significant within-bank rises are
likely on many rivers with several locations in the Des Moines,
Raccoon, Skunk, Cedar and Iowa river basins reaching action stage. A
few locations may reach flood stage especially if the rainfall comes
in on the high side mainly in the Des Moines River basin above Des
Moines. The peaks would occur later this week into this weekend.
Conditions will have to continue to be monitored.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Jimenez
AVIATION...Jimenez
HYDROLOGY...Zogg
Hazardous weather outlook, Apr 30, 4:04 AM CDT, 14 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
404 AM CDT Tue Apr 30 2024

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-010915-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
404 AM CDT Tue Apr 30 2024

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Thunderstorm chances increase by late afternoon and through the
evening hours. Some of the storms will likely be strong to severe
and capable of producing large hail and damaging winds. A few
tornadoes are possible as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Showers and thunderstorms are likely late Wednesday through
Thursday, followed by lower end chances late in the week and
into the weekend. The severe weather threat looks low at this
time, but will continue to be evaluated in the coming days.
Moderate to locally heavy rains are anticipated which may lead to
standing water on fields and roads, as well as within bank rises
on rivers and streams.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed late this afternoon and evening.

In the hours before

Local storm report, Apr 30, 6:00 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
600 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Hail             2 S Ayrshire            43.01N 94.84W
04/30/2024  M0.75 Inch       Palo Alto          IA   Public

            Report from mPING: (0.75 in.).

&&
Local storm report, Apr 30, 6:05 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
605 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Hail             1 S Truro               41.20N 93.85W
04/30/2024  E1.00 Inch       Madison            IA   Law Enforcement

&&
Local storm report, Apr 30, 6:08 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
608 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Tstm Wnd Dmg     1 NNE Creston           41.07N 94.36W
04/30/2024                   Union              IA   Emergency Mngr

            Damage to trees and damage to house. Time
            estimated by radar.

&&

BSS
Special weather statement, Apr 30, 6:10 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Des Moines IA
610 PM CDT Tue Apr 30 2024

IAZ005-006-015-010000-
Palo Alto IA-Kossuth IA-Winnebago IA-
610 PM CDT Tue Apr 30 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KOSSUTH...WESTERN
WINNEBAGO AND NORTHEASTERN PALO ALTO COUNTIES THROUGH 700 PM CDT...

At 610 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Five Island Lake, or 7 miles east of Emmetsburg,
moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Algona, Emmetsburg, Five Island Lake, Union Slogh, Buffalo Center,
West Bend, Bancroft, Burt, Whittemore, Thompson, Titonka, Fenton,
Lakota, Rake, Lone Rock, Ledyard, Cylinder, Rodman, Kearney State
Park, and Stinson Prairie State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4342 9364 4325 9392 4326 9397 4322 9397
      4291 9448 4312 9482 4326 9455 4325 9445
      4331 9444 4350 9405
TIME...MOT...LOC 2310Z 233DEG 53KT 4309 9454

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bury
Local storm report, Apr 30, 6:13 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
613 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Hail             6 S Macksburg           41.13N 94.20W
04/30/2024  M1.00 Inch       Union              IA   Emergency Mngr

            Near Rea Rd and Creamery Rd. Time estimated
            from radar.

&&

BSS
Local storm report, Apr 30, 6:14 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
614 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             Rippey                  41.94N 94.19W
04/30/2024  M1.00 Inch       Greene             IA   Trained Spotter

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 12:05 PM CDTSevere Thunderstorm WarningDMXAdair, Cass40 min
Apr 30, 12:46 PM CDTSpecial Weather StatementDMXAdair44 min
Apr 30, 3:58 PM CDTSevere Thunderstorm WarningDMXAdams, Cass47 min
Apr 30, 4:00 PM CDTSevere Thunderstorm WarningDMXCrawford45 min
Apr 30, 4:32 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac43 min
Apr 30, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdair, Adams, Cass, Union51 min
Apr 30, 4:55 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford, Greene, Guthrie50 min
Apr 30, 5:07 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union38 min
Apr 30, 5:13 PM CDTSpecial Weather StatementDMXEmmet, Palo Alto32 min
Apr 30, 5:19 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdair, Clarke, Madison, Union41 min
Apr 30, 5:39 PM CDTSevere Thunderstorm WarningDMXBoone, Carroll, Dallas, Greene, Guthrie51 min
Apr 30, 5:45 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union45 min
Apr 30, 5:49 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXClarke, Lucas, Madison, Union, Warren41 min
Apr 30, 5:58 PM CDTSevere Thunderstorm WarningDMXAdair, Clarke, Madison, Union32 min
Apr 30, 6:10 PM CDTSpecial Weather StatementDMXKossuth, Palo Alto, Winnebago50 min
Apr 30, 6:23 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXClarke, Lucas, Madison, Marion, Warren67 min
Apr 30, 6:24 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Hardin, Marshall, Story51 min
Apr 30, 6:26 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne64 min
Apr 30, 6:41 PM CDTSevere Thunderstorm WarningDMXAdair, Clarke, Decatur, Madison, Ringgold, Union34 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.